# SDR AUS20040508

- Difficulty date: June 8, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: OAS29243
- Condition: Faulty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOOR HYDRAULIC RAM FAULTY.  INVESTIGATION FOUND BRINNELLED LOCKING BALLS AND LOW SPRING PRESSURE ON LOCKPUCK.
